# SDR SWIA201437187

- Difficulty date: April 12, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FUEL ACCESS PANEL OPENING ON WING  AT BL 0 HAS CORROSION IN THREE AREAS.  C-CHECK, TREATED CORROSION ON LT WING  FUEL ACCESS PANEL OPENING 510AB IAW REO.
